advertisement
Question
Posted by: anon | 2009/03/18

Bleeding during sex

I recently switched contraceptive pills (from Melodene to Yasmin) because I was experiencing what I thought to be " spotting"  while having sex with my boyfriend. My doctor didn' t seem too concerned that it could be caused by anything else except that the Melodene wasn' t strong enough for me. I have now been taking the Yasmin for just over a week and experienced the bleeding during sex again...it was quite a substantial amount of blood on both occasions but subsided the next day. Could there be other possible causes to this bleeding or could this just be " spotting" ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could indicate a problem with the cervix. I would suggest that you have a pap smear and internal examination.
.Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement